# SDR CALA0500222

- Difficulty date: July 16, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 55,128 hours, 28,623 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 301A31091
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 0.5 IN  CRACK IN 2 PLACES ON NR 1 ENGINE PYLON SKIN ON EXTERNAL SURFACE ACCESS PANEL NR 5724 CUTOUT.  PYLON SKIN REPAIRED IAW ECRA 5430-01204.
